# SDR EIAA2000106

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK - M/D R3 DOOR EXTERNAL SKIN CRACKED AT LOWER MID AREA.  CRACKED AREA TRIMMED OFF PER SRM 51-10-01 (8 INCH LENGTH) AND REPROTECTED PER SRM 51-10-02.  JFEC INSP PER NTM PT6 51-00-00 FIG 4-OK.  R3 DOOR EXTERNAL SKIN REPAIRED PER SRM 52-00-03.  (X)
